Show simple item record

dc.contributor.authorAlbano, Paolo ( )
dc.contributor.authorTataru, Daniel ( )
dc.date.accessioned2019-11-25T19:46:43Z
dc.date.available2019-11-25T19:46:43Z
dc.date.issued2000-03-14
dc.identifier.citationAlbano, P., & Tataru, D. (2000). Carleman estimates and boundary observability for a coupled parabolic-hyperbolic system. Electronic Journal of Differential Equations, 2000(22), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8912
dc.description.abstractThis paper studies a problem of boundary observability for a coupled system of parabolic-hyperbolic type. First, we prove some Carleman estimates with singular weights for the heat and for the wave equations. Then we combine these results to obtain an observability result for the system. We conclude with a discussion about operators with constant coefficients.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectCarleman estimatesen_US
dc.subjectObservabilityen_US
dc.subjectThermo-elasticityen_US
dc.titleCarleman Estimates and Boundary Observability for a Coupled Parabolic-hyperbolic Systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record